| Catalog Number |
02.12.0026R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-apr-2024.Lot 2116109: (b)(4) items manufactured and released on 08-feb-2022.Expiration date: 2027-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components revised: gmk-sphere 02.12.E0410fr tibial insert fixed sphere flex size 4/10 mm r e-cross (k202022) lot 2110577: (b)(4) items manufactured and released on 04-oct-2021.Expiration date: 2026-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot 2109874: (b)(4) items manufactured and released on 09-nov-2021.Expiration date: 2026-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Gmk-sphere 02.12.E003rp patella resurfacing size 3 e-cross (k202022) lot 2210652: (b)(4) items manufactured and released on 07-jul-2022.Expiration date: 2027-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 8 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.